# SDR DALA1209070965

- Difficulty date: February 17, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 57,804 hours, 42,977 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SPAR CAP AT ATTACH POINT FOR INBD HINGE FITTING AT STA 164 HAS A 1.6" CRACK AT INBD HOLE.  INSTALLED TEMP REPAIR PER EA 09-471576-12AD ME06 OPN 0601 AND DRAWING J060271-510.
